About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 632429, 9 pages
http://dx.doi.org/10.5402/2012/632429
Research Article

Subclasses of Analytic Functions Associated with Generalised Multiplier Transformations

1Faculty of Computer and Mathematical Sciences, MARA University of Technology, 40450 Shah Alam, Selangor, Malaysia
2Institute of Mathematical Sciences, Faculty of Science, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 20 January 2012; Accepted 25 March 2012

Academic Editors: O. Miyagaki and W. Yu

Copyright © 2012 Rashidah Omar and Suzeini Abdul Halim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rashidah Omar and Suzeini Abdul Halim, “Subclasses of Analytic Functions Associated with Generalised Multiplier Transformations,” ISRN Mathematical Analysis, vol. 2012, Article ID 632429, 9 pages, 2012. doi:10.5402/2012/632429